Blow-Up Analysis for a Quasilinear Parabolic Equation with Inner Absorption and Nonlinear Neumann Boundary Condition
Zhong Bo Fang and
Yan Chai
Abstract and Applied Analysis, 2014, vol. 2014, 1-8
Abstract:
We investigate an initial-boundary value problem for a quasilinear parabolic equation with inner absorption and nonlinear Neumann boundary condition. We establish, respectively, the conditions on nonlinearity to guarantee that exists globally or blows up at some finite time . Moreover, an upper bound for is derived. Under somewhat more restrictive conditions, a lower bound for is also obtained.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/289245.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/289245.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:289245
DOI: 10.1155/2014/289245
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().